# SDR ASOA201612081251

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 20,037 hours, 13,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT OUTSIDE SERVICE DOOR INOPERATIVE. EXTERIOR LIGHTS-FWD OVERWING EMERGENCY LIGHT ON EACH SIDE.  REMOVED AND REPLACED EPSU BATTERY PACK IAW AMM 33-51-17, AND AIPC 33-51-17 ITEM 6.  OPS CHECKED GOOD.
